# SDR DALA2025040602611

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 77,785 hours, 36,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3256 DISC: A/C MADE CONTACT WITH SUPER TUG LH FWD FUSELAGE. NLG SPUN AROUND PAST LIMITS. C/A: TRANSFER TO NON-ROUTINE CARD #1 REFERENCE TOPP 50-30-05 (RJD 471692). SUMMARY: PERFORMED REPAIR PER ER/A 624580-14 REV B. AL RII STEPS ARE COMPLETE (QC2047). (LP: 6372898).
